# SDR PID2008F00001

- Difficulty date: July 13, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 1163P181
- Condition: Inoperative
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  SHUTDOWN RT ENGINE IAW QRH.  DIVERTED FLT. INSPECTED NR 2 MAIN ENGINE OIL FILTER AND CLEANED BYPASS CONNECTOR SWITCH.  RAN NR 2 ENGINE, BYPASS CONNECTOR SWITCH.  RAN NR 2 ENGINE, BYPASS LIGHT DID NOT ILLUMINATE.  PERFORMED OPS CHECK IAW MM 79-02.  RELEASED ON MEL 79-02 CNTRL NR 0713001. 7/16/2008 REMOVED AND REPLACED NR 2 ENG BYPASS SWITCH.  RUN-UP OPS CHECKED GOOD IAW 79-35-11 MEL CLEARED. (K)
